Performance Boats Forum banner

1 - 20 of 21 Posts

·
Registered
Joined
·
419 Posts
Discussion Starter #1
I did a dumb thing and maybe this will help someone else. I had a heart attack a couple of weeks ago from a blood clot-which now it seems maybe due to droping a med for lowering colosteral. One of the products is called statin and when my wife passed I ran out. I thought I was not out and took another pill I had for something else. My Daughter caught it and ordered the right drug. That night I had 5 of the Big One's (2) which put me down on the floor. My nephew is now a Capt for HB Fire but was a Paramedic for years and lives only a few blocks away saved my rear. The lower part of my heart was dead started to recover as soon as a stint was put in.
What I did learn after from 2 Doc's, is the drug statin is being looked at for being a cause of blood clots when just stopped. So any that might take it should make sure you do or your doctor is aware if you quit.
Take Care dave.
 

·
mo balls than $cents$
Joined
·
11,734 Posts
get well soon man!
 

·
Registered
Joined
·
911 Posts
Glad to hear you are alright.
Funny thing is the doctors will probably have some new pills for you to swallow as a result of the heart attack.
 

·
Registered
Joined
·
193 Posts
been there,done the stent thing,gee, that makes us some kinda brothers,""''' living people''''.get well,( hope it was the fire dept. on heil and springdale!back min the 60's used to be a vol. fire man.
 

·
Resident Ford Nut
Joined
·
10,075 Posts
Again, sorry about your wife last year I'm sure your family would like you around a bit longer so take care of yourself and I wish you a speedy recovery.

Sleeper CP :D
 

·
Premium Member
Joined
·
3,276 Posts
Dave, Sorry to hear. Hope you are feeling better.
 

·
E-7 Sheepdog (ret)
Joined
·
6,834 Posts
Dayum Dave. Well, absolute best wishes for a solid recovery.
 

·
Registered
Joined
·
1,379 Posts
Dave, Enjoyed the chat with you today. Glad you are doing better. Hang in there Ole Buddy! Better time are coming.
 

·
Registered
Joined
·
218 Posts
I did a dumb thing and maybe this will help someone else. I had a heart attack a couple of weeks ago from a blood clot-which now it seems maybe due to droping a med for lowering colosteral. One of the products is called statin and when my wife passed I ran out. I thought I was not out and took another pill I had for something else. My Daughter caught it and ordered the right drug. That night I had 5 of the Big One's (2) which put me down on the floor. My nephew is now a Capt for HB Fire but was a Paramedic for years and lives only a few blocks away saved my rear. The lower part of my heart was dead started to recover as soon as a stint was put in.
What I did learn after from 2 Doc's, is the drug statin is being looked at for being a cause of blood clots when just stopped. So any that might take it should make sure you do or your doctor is aware if you quit.
Take Care dave.
I am so sorry to here of your illness. I can relate. I too had problems with the use of Zocor (statin) and I am still paying for it 10 years later. I had a bad reaction to it and after 30+ days of use I could'nt get out of bed. I had total muscle failure. I have so many other issues now, they don't even care about my high colesteral. FYI I used a med called Metformin (or something like that) for years with no side effects. It's old school but works.
 

·
Registered
Joined
·
156 Posts
I'd heard about this last week. I was sorry to hear it for sure.

Get well and stay healthy Dave. And thanks for all you do for the sport.
 

·
Registered
Joined
·
6,278 Posts
Dave, glad you made it through this, hang in there and take good care of yourself.
 
1 - 20 of 21 Posts
Top